MathSciNet Relay Station
MathSciNet bibliographic data
MR104982 (21 #3729) 42.00
Cohen, Paul J. Factorization in group algebras. Duke Math. J 26 1959 199–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement